Leonelo Iturriaga Pastene

Coordinador Docente Campus Santiago

Línea de Investigación:

Análisis No-Lineal y de Ecuaciones Diferenciales Parciales

Información:

  • Grado Académico: Ph.D Universidad de Chile
  • Campus: Campus San Joaquín
  • Oficina: A-059
  • Email: leonelo.iturriaga@usm.cl
  • Teléfono: (56) (2) 2303 7337

Publicaciones Recientes

Núm. Autores Artículo Revista Año
13

J. García-Melián, L. Iturriaga, A. Quaas

Liouville theorems for radial solutions of semilinear elliptic equations

Complex Variables and Elliptic Equations; Vol 64(6), pp. 933-949; 2019.

2019
12

L. Iturriaga, E. Massa

On necessary conditions for the comparison principle and the sub- and supersolution method for the stationary Kirchhoff equation

Journal of Mathematical Physics; Vol. 59(1), art. 011506; Jan. 24, 2018

2018
11

L. Iturriaga, E. Massa

Existence, nonexistence and multiplicity of positive solutions for the poly-Laplacian and nonlinearities with zeros

Discrete and Continuous Dynamical Systems – A; Vol. 38(8), pp 3831–3850, Oct 2018

2018
10

P. Cerda, L. Iturriaga, S. Lorca, P. Ubilla

Positive radial solutions of a nonlinear boundary value problem

Communications on Pure and Applied Analysis; Vol. 17(5), pp 1765–1783,  Sep. 2018

2018
9

L. Iturriaga, S. Lorca, E. Massa

Multiple Positive Solutions for the M-Laplacian and a Nonlinearity with Many Zeros

Differential and Integral Equations; Vol. 30(1-2), pp. 145-159; Jan-Feb. 2017

2017
8

B. Barrios, J. García-Melián, L. Iturriaga

Semilinear elliptic equations and nonlinearities with zeros

Nonlinear Analysis; Vol. 134, pp. 117-126; Mar. 2016

Link

2016
7

J. García-Melián, L. Iturriaga

Some counterexamples related to the stationary Kirchhoff equation

Proceedings of the American Mathematical Society; Vol. 144(8), pp. 3405-3411; Aug. 2016

Link

2016
6

J. García-Melián, L. Iturriaga, H. Ramos

A Priori Bounds and Existence of Solutions for Slightly Superlinear Elliptic Problems

Advanced Nonlinear Studies; Vol. 15, pp. 923-938; 2015

2015
5

E. Moreira dos Santos, L. Iturriaga, P. Ubilla

Local minimizers in spaces of symmetric functions and applications

Journal of Mathematical Analysis and Applications; Vol. 429(1), pp. 27-56; Sept. 1, 2015

2015
4

J. García, L. Iturriaga

Multiplicity of Solutions for some Semilinear Problems Involving Nonlinearities with Zeros

Israel Journal of Mathematics; Vol. 210(1), pp. 233-244; Sept. 2015

Link

2015
3

L. Iturriaga, E. Massa, J. Sánchez, P. Ubilla

Positive solutions for an elliptic equation in an annulus with a superlinear nonlinearity with zeros

Mathematische Nachrichten; Vol. 287(10), pp. 1131-1141; 2014

Link

2014
2

L. Iturriaga, M. Souto, P. Ubilla

Quasilinear Problems Involving Changing-Sign Nonlinearities without an Ambrosetti-Rabimowitz-Type Condition

Proceedings of the Edinburgh Mathematical Society (Series 2); Vol. 57(3), pp. 755-762; October 2014

Link

2014
1

S. Alarcón, L. Iturriaga, A. Quaas

Existence and multiplicity results for Pucci’s operators involving nonlinearities with zeros

Calculus of Variations and Partial Differential Equations November 2012, Volume 45, Issue 3–4, pp 443–454

2012

Proyectos Vigentes

Programa Nombre Proyecto Periodo
FONDECYT REGULAR 1161635 Hamiltonian Elliptic Systems and Fourth-Order Equations 2016 - 2020